RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1993
Volume 54,
Issue 3,
Pages
123–140
(Mi mzm2410)
This article is cited in
14
papers
Smoothing of uniformly continuous mappings in
$L_p$
spaces
I. G. Tsar'kov
M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
UDC:
517
Received:
19.02.1993
Fulltext:
PDF file (1273 kB)
References
Cited by
English version:
Mathematical Notes, 1993,
54
:3,
957–967
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025